# SDR DXTA2024040111356

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N128QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60113
- Aircraft time: 35 hours, 15 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Mechanic Error
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: L

## Discrepancy

CYAN BRAKE FAULT CAS MESSAGE CAME ON AT GEAR EZTENSION. LANDED NORMALY HOWECER NO RIGHT BRAKES ON EITHER CAPT OR FO SIDE. LEFT BRAKES WORKED NORMALLY  FAULT CODE: 3243BSCU0000002. ACCESSED OMS AND FOUND FAULT MESSAGE 323U37EL. TROUBLESHOT WITH SFP & FOUND THAT THE RH INBOARD WOW PROX SENSOR HAD AN ANTI-TARGET·TOOL INSTALLED.  REMOVED ANTI-TARGET TOOL·.INSPECTED FOR DAMAGE ON THE SENSOR AND AT TARGET NO DAMAGE NOTED. VERIFIED CORRECT ADJUSTMENT OF RH INBOARD WOW PROX SENSOR & IT CHECKED·GOOD, NO ADJUSTMENT REQUIRED.  PREFORMED SUCCESSFUL OPS CHECK, FAULT WENT AWAY, GAINED .ACCESS & INSPECTED THE REST OF THE PROX SENSORS ON ALL MLG & NLG, NO OTHER ANTI-TARGET TOOL WAS FOUND. ALL WORK DONE LAW AMM 32-6:L-01
